Differential and Integral Equations

Jumping nonlinearities for a nonlinear equation with an $n$th order disconjugate operator

Marta García-Huidobro

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1281-1291.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154287

Mathematical Reviews number (MathSciNet)
MR1133758

Zentralblatt MATH identifier
0733.34029

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 47H15 47N20: Applications to differential and integral equations

Citation

García-Huidobro, Marta. Jumping nonlinearities for a nonlinear equation with an $n$th order disconjugate operator. Differential Integral Equations 4 (1991), no. 6, 1281--1291. https://projecteuclid.org/euclid.die/1371154287


Export citation